# SDR CALA2025100709721

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 74,917 hours, 26,796 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXIT SLIDE MATERIAL DRAGGING ON FLOOR.  REPOSITIONED DOOR 1R. SLIDE LOWER MATERIAL AS REQUIRED, NO LONGER DRAGGING ON FLOOR. REFERENCE B737 AMM 25-64-00.
